# SDR 98ZZZX1928

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894FL
- Make and model: Cessna 441
- Aircraft serial: 4410314
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 57001133
- Condition: Chafed
- Location: Lt Wing Fuel
- Part time: 4,958 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AREAS AND FOUND MAIN FUEL LINE FROM THE BOOST PUMP 'TEE' TO THE FUEL CROSSFEED SHUTOFF VALVE CHAFED BEYOND LIMITS.  REF:  ARTICLE FOUND IN FAA AC 43-16.
